# SDR AU510001872

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp AS355N
- Engine: Tmeca ARRIEL1C
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 9550124240
- Condition: Failed
- Location: Engine Temp
- Part time: 1,676 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE T4 TEMPERATURE PROBE SEPARATED FROM ENGINE. LOCKING NUT STILL FIRMLY ATTACHED TO MOUNTING POINT. (CASA NR 510001872)
